Oct 24, 2008
Hello Dr.KH I been on Kaletra and Truvada since July 08, they are working great, my CD500-VL 750, I been experience stomach issues like , bad taste in my mouth ,some occasionally explosive diarrhea, felling nauseas , stomach pain and heartburn, also my triglyserites are high on 300 all this it really bothers me allots . this side effect are part of this combo? I want to ask the Doctor to maybe change meds. am allergy to Sustiva , any advice.
Response from Dr. Henry
Some patients have GI complaints as you describe from boosted protease inhibitors. Sometimes a switch to an alternative boosted PI (such as to atazanavir) might decrease the symptoms. The tenofovir in Truvada also can occasionally cause ongoing stomach complaints . A switch to an alternative boosted-PI, nevirapine, or raltegravir may warrant consideration depending on your treatment/resistance history. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blisters After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Hairy Tongue After Masturbation Worried I Have HIV
- Herpes After Mutual Masturbation Worried I Have HIV
- Penis Discharge After Vaginal Sex Condom Broke Worried I Have HIV
- Sinus Infection After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- White Bumps After Touching Anus Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.